# SDR ASAA2016051316887

- Difficulty date: May 13, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 68,192 hours, 46,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236422
- Condition: Cracked
- Location: Bs 727c-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN AT BS 727D+2" BELOW STR 23L AT CHEM MILL STEP.  ACFT GROUNDED. REPAIRED FUSELAGE SKIN AT BS 727D+2" IAW SRM 53-00-01, REPAIR 31. THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 66000 FLT. CYCLES, REFER TO OPERATORS REPAIR ASSESSMENT PROGRAM FOR METHODS AND INTERVALS.
